Three years ago i used a vaginal estrogen. It gave me a convulsion and all kinds of lymphatic problems. Last nov. i was admitted to hospital with severe necrotic lymph nodes in neck. ANA was positive at that time. Now in aug. I am having severe pain in my body along with all kinds of neurological problems that sound like seizures. ANA was done again is was positive speckled pattern at 1:160. DR ran another two compliment tests that were negative. I am ready to go to the hospital as i can barely move and feel as if i am going to faint. Does this sound like a severe LUpus flair? And of course, the red rash across my nose and cheeks is there too.
I agree with Sampy that you could use some good medical attention. I hope you get to see a rheumatologist, not just ER doctors, since they tend to be trauma-oriented (as they should be). Anyway, good luck! from Vee
WEll i took ativan and advil all thru the day and kept out of the emergency room. Will hopefully see my doc again tomorrow who really doesnt want to see my face anymore. I have been in their office every other day for the last two months. Saw a rheumy last week who said unless my joints hurt, she doesnt see lupus . I dont kno where to turn other than go to either the Lahey clinic or Mayo for some answers. Anyone ever get any luck up there? This is three years of hell all from an estrogen .
I also use a vaginal estrogen cream to aleviate severe vaginal dryness. The only thing that I have is I get a bad case of the munchies, like I used to just before and the first few days of my menses. When that happens I know I have forgotten to use it the way I should. You see my husband is a long haul trucker so this isn't an everyday problem. I would probably remember to use it regularly if he were home more.
Are you still using the cream or have you discontinued it? The concentration of estrogen is very low in the cream. Perhaps it is something else in the cream causing a reaction. Good Luck.
I havent used the vaginal tablets in three years and i am still suffering from either a hypersensitivity reaction or some sort of autoimmune thing. Cant get answers and the docs are as disgusted as i am.
It does sound suspicious and Lupus could very well be the culprit. When a person with Lupus uses hormone replacements it can cause the body to go haywire also. The fact that you have a positive ANA warrents more testing for sure. I would see if you can get into a Rheumatologist. Document everything that is going on too! And I would see about getting more specific testing done, like an Anti-DNA test. If you dont feel better then please get into the ER as soon as you can!
The seizure like problem is really bothering me the most about what you have said. Have you ever had a miscarraige, or do you have a history of clots in your body? Please check out the Criteria to diagnose Hughes Syndrome/Antiphospholipid Syndrome at the top of the board okay? And also check out the Lupus criteria too.. both may help you to get things sorted out. Please count the number of symptoms off of the list and let me know how many you have of each. Under the Criteria for Lupus there is also the alternative criteria. Please count those as seperate. Take care and talk to you soon! Make sure to get to the ER if things dont improve!!